# SDR 06FDEA0797

- Difficulty date: February 21, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC07522
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE FAIRING 636BR SUPPORT ANGLE FOUND CRACKED.  RT WING OUTBOARD FLAP OUTBOARD HINGE FAIRING 636BR SUPPORT ANGLE REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.  NEW ANGLE FABRICATED AS PER DRAWING ARC0752 AND FEDEX EA 1-5750-90762.
